On a subdomain decomposition method in the solution of problems in mathematical physics
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1525-1535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a12,
author = {V. N. Abrashin},
title = {On a subdomain decomposition method in the solution of problems in mathematical physics},
journal = {Differencialʹnye uravneni\^a},
pages = {1525--1535},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a12/}
}
V. N. Abrashin. On a subdomain decomposition method in the solution of problems in mathematical physics. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1525-1535. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a12/